Does Fenofibrate cause hair loss or hair thinning?
Question posted by azscratch22 on 23 Sep 2009
Last updated on 13 September 2019 by HollyFlamingo
Does Glipizide or/and Metformin cause hair loss or thinning? If NOT, then what might be the reason for my hair falling out and thinning?
Absolutely YES! I was convinced that is was another medicine that I was on, so I stopped the other one. Hair loss is worse than ever
I have been on this drug for about 4 weeks, hair started thinning, then this last time i washed my hair it came out by the hand fulls.Talking with my doctor about it today!!!
Fenofibrate made my hair fall out by the handfuls. I can't imagine anyone saying absolutely not. It may not occur with everyone but it was devastating to me. I also had the same muscle pain and issues that I experienced with statins. My hair started coming out after only 2 weeks.
- Fenofibrate uses and safety info
- Fenofibrate information for Healthcare Professionals (includes dosage details)
- Side effects of Fenofibrate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.